PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, vol.105, no.119, pp.101-121, 2019 (ESCI)
We propose a new Jungck-S iteration method for a class of quasi-contractive operators on a convex metric space and study its strong convergence, rate of convergence and stability. We also provide conditions under which convergence of this method is equivalent to Jungck-Ishikawa iteration method. Some numerical examples are provided to validate the theoretical findings obtained herein. Our results are refinement and extension of the corresponding ones existing in the current literature.